Please use this identifier to cite or link to this item:
Title: Fuzzy logic approaches to structure preserving dimensionality reduction
Authors: Pal, N R
Eluri, Vijaya Kumar
Mandal, Gautam K
Keywords: Fuzzy logic
Dimensionality reduction
Nonlinear projection
Sammon's method
Issue Date: Jun-2002
Citation: IEEE Transactions on Fuzzy Systems,v. 10 , no.3, p.277-286
Appears in Collections:Electronics

Files in This Item:
File Description SizeFormat 
Fuzzy Logic Approaches to Structure Preserving.pdf2.58 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.